# SDR V0XD20180905006

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: SH670392311
- Condition: Gouged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWWER FUSELAGE WING TO FUSELAGE FAIRING SUPPORT VERTICAL "L" BRACKET HAS A GOUGE.  REMOVED AND REPLACE VERTICAL "L" BRACKET(PN: SH670-39231-1) IAW SRM 51-42-06, 53-82-55, 51-24-16, 51-40-11, 51-21-11, 51-25-06, AND 51-25-16.
